# SDR IPXA09657006

- Difficulty date: August 3, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 32,083 hours, 9,587 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410357G
- Part serial: 000008
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING NR 3 SLAT I/B LOWER EXTERNAL SKIN RIVET HEAD SURROUNDING AREA FOUND CRACK.  CRACK LENGTH 0.125 INCH.  LEFT WING NR 3 SLAT I/B AREA OSS 724.24 NOSE SKIN REPAIRED AS PER SRM 57- 43-01-2R2 FIG 201, REV 44.  THIS REPAIR CLASSIFIED AS MAJOR REPAIR WITH MATERIAL 7075T6-0.063IN AS REPAIR PLATE, 7075T6-0.071IN AS DOUBLER, REPAIR SIZE 10.375 X 12 INCHES.
